# SDR YENA2025101401031

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 6,031 hours, 910 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 9090120201
- Part serial: A0067855
- Condition: Faulted
- Location: Nr 1
- Part time: 6,087 hours, 918 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2260, MAD-BOS. (ETOPS) "ENG 1 FIRE LOOP A FAULT DURING PREFLIGHT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); T/S PER TSM 26-12-00-810-803-A NO DEFECTS FOUND. FAUTL HAS NOT HIT IN FLIGHT PER PREVIOUS EGS + AVIATAR. AS PRECAUTIONARY REMOVED AND REPLACED FDU # 1 IAW AMM 26-12-34 OPS TEST GOOD MDDR CLEARED PALCARD REMOVED UPDATED MX-4.
